# SDR CA120813009

- Difficulty date: August 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Control System
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER STARTING THE NR 1 ENGINE, IN PREPARATION FOR A REVENUE FLIGHT , THE CLA WAS MOVED AND THE PROPELLER SPEED EXCEEDED 120 PERCENT. THE FLIGHT CREW SHUTDOWN THE ENGINE. PASSENGERS WERE DISEMBARKED SAFELY.  NO FAULTS RECORDED IN ELECTRONIC ENGINE CONTROL/PEC. LOOKING FOR FAULTS IN THE MFC, EXCEEDENCES, ETC.  TROUBLESHOOTING ONGOING.
